IJPAM: Volume 78, No. 8 (2012)
DIFFERENTIABLE -CONVEX MAPPINGS
Department of Mathematics
Seosan, Chungnam, 356-706, KOREA
Abstract. In this article a general integral identity for a twice differentiable mapping is derived. By using this result, the author establish some new Hermite-Hadamard-like type inequalities for differentiable -convex mappings in the second sense.
Received: February 6, 2012
AMS Subject Classification: 26A24, 26A51, 26B25, 26E15
Key Words and Phrases: convexity, -convexity, Ostrowski type inequality
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395